Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Nausea, vomiting clear liquid, throat pain and back pain. Causes for symptoms?

I was very nauseous and threw up on an empty stomach so nothing came out except clear liquid. Now my throat is hurting pretty bad and I understand why with the stomach acid but now the both sides of my back around my blades are both hurting as if I had a very strenuous workout on those specific areas. I feel it s my lungs. Am I right? hurts so much more the 2nd day
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear

Welcome to the platform of Health care magic

As you have explained in your query all your problems can be explained because of forceful vomiting act.

The vigrous vomiting you experienced might have led to muscle spasm of your back which could be the cause of your back pain.

Muscle spasm can be releived by some muscle relxant medicine/counterirritant application and some physio.

For throat pain you have already explained the cause the gastric juices.

Hope your query is answered with your satisfaction.

Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor